# SDR AALA20130813006

- Difficulty date: August 12, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 59,627 hours, 7,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT COACH ESCAPE PATH LIGHTS FAILED TEST.  REPLACED AFT BATTERY PACK.  OPERATIONS CHECKED NORMAL.
